MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G38190
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Death (1802); No Code Available (3191)
Date of Event 03/07/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Description of event according to initial reporter: patient was deceased.The patient came back a month later with an ascending dissection that wasn¿t there on her post op day 2 cta.So it wasn¿t directly related to the device in that it happened immediately but obviously the graft and tevar most likely played a part.¿ (pr306148).Additional information received 06aug2020: "i mean to say i think it's surgery related but i don't think it has to do with the cook device itself.I don't think if i had used another vendor there'd be a different outcome if that makes sense." additional information received on 23sep2020: an imaging review performed in pr306148 revealed the following: the left subclavian artery (lsa) was not occluded despite an amplatzer plug.As a result, a large type ia endoleak perfused the false lumen through the sma ostium.Filling of an unusual bronchiole artery at the sealing stent is further evidence of the type ia endoleak.(pr310104).Patient outcome: patient expired (b)(6) 2020.

Brand Name
ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENTS
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key10700370
Report Number3005580113-2020-00431
Device Sequence Number3258838
Product Code MIH
UDI-Device Identifier10827002381909
UDI-Public(01)10827002381909(17)221218(10)E3933427
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2020
Report Date (Section F) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2022
Device Model NumberG38190
Device Catalogue NumberZTA-PT-38-34-217-W
Device Lot NumberE3933427
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/23/2020
Event Location Hospital
Date Report to Manufacturer10/19/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;